# SDR GLBA96103

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Solenoid Valve
- Part number: 1183800043
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DEN - LEFT ENVIRONMENTAL FAIL ANNUNCIATOR ILLUMINATED ON TAKEOFF ROLL AND CREW RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED LEFT SOLENOID VALVE.  OPS CHECK WAS GOOD.  (X)
